DISTRIBUTION OF DEFINITE AND OF INDEFINITE QUADRATIC FORMS

被引:62
作者
GURLAND, J
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1955年 / 26卷 / 01期
关键词
D O I
10.1214/aoms/1177728600
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:122 / 127
页数:6
相关论文
共 4 条
[1]  
BHATTACHARYA A, 1945, SANKHYA, P27
[2]   DISTRIBUTION OF QUADRATIC FORMS AND RATIOS OF QUADRATIC FORMS [J].
GURLAND, J .
ANNALS OF MATHEMATICAL STATISTICS, 1953, 24 (03) :416-427
[3]   INVERSION FORMULAE FOR THE DISTRIBUTION OF RATIOS [J].
GURLAND, J .
ANNALS OF MATHEMATICAL STATISTICS, 1948, 19 (02) :228-237
[4]  
Szego G, 1939, ORTHOGONAL POLYNOMIA, V23